# SDR 2006UALA00994

- Difficulty date: May 12, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 54,596 hours, 20,455 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE (RT) SQUIB DOES NOT TEST.
